# SDR AALA202212088423

- Difficulty date: November 27, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 27,594 hours, 11,142 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4927
- Condition: Odor
- Location: Zone 100
- Part time: 34,493 hours, 13,341 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID SMELL NOTED AT GATE. ODOR RE-OCCURRED BRIEFLY ON DEPARTURE ROLL AND DURING DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  MAINTENANCE REPLACED APU IAW TASK CARD 26L31049003.
